# SDR FDEA201304190814

- Difficulty date: April 19, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,914 hours, 21,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BS 1300 BETWEEN STR 20 - 21 LT.   REMOVED DAMAGED SHEAR TIE IAW SRM 51-40-02.  FABRICATED NEW SHEAR TIE IAW DWG 140N2002 AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
